My daughter is 15 years old and has been diagnosed with ADD inattentive type. She was started out on Vyvanse 30 mg then increased to 40 mg. We did not see any improvement with her symptoms, although she lost 10 pounds in 6 weeks and she was already thin. We switched to Adderal XR 20 mg, and have gone to up 25 mg, still no results. Anyone have any advice?
It really is trial and error as everybody is different. Here is some info on dosages - http://www.addadhdblog.com/vyvanse-dosage-how-to-get-the-right-dose/#c987e
Not sure what you are looking for in terms of improvement. Have you talked to her teachers? The med could be wearing off by the time she gets home. The fact that the stimulant meds are not causing her to climb the walls would indicate (I think) that they are partially working.
Do work on her diet. There is a lot that you can do food wise to combat the weight loss.
This is a good site for info on ADD. I would take the time to read all of it.
Hope some of this helps. Please post if you have other questions. Best wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.